Going backwards

by Anonymous
(Az)

Hi wray first of all I would like to thank you for all the work you do to help women what doctors don't do. Well I am into my 6th year of progesterone use had no period for about 14 months with no problems apart from hot flashes I increased to 500mg for about 10 days. Anyway the hot flashes went away thank god but now my breasts are really sore and Ive tendeness on the lower left side of stomach and what seems like pain in cervix for the last couple of weeks. I increased to 800mg for a few days but it is making the problem worse. I feel like I am going back to the problems I had years ago in my forties I think I would rather the hot flashes is this normal

Comments for Going backwards

Click here to add your own comments

Aug 30, 2012
Going backwards
by: Wray

Hi there Thanks so much for the kind words. I'm pleased the 500mg/day helped the hot flushes, but how quickly did you reduce from that level? Did you just drop back down to the amount you had previously used? Adverse symptoms can occur if the amount is reduced too quickly. I normally recommend a minimum of 16mg per reduction and stay on that a few days before reducing again, this suits most creams. The 1.6% contains 16mg per ml of cream, the Natpro being twice the strength would be 1/2ml cream. Increasing can also initially cause adverse symptoms too, but they usually go quite quickly. Maybe you could come back to me about this. We also have a page on Breast Tenderness where you might find some clues. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...